# SDR SWIA200311679

- Difficulty date: January 1, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 847 hours, 667 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

FLAPS FAIL CAUTION ON APPROACH.  ONLY 20 DEGREES FLAPS WAS OBTAINED.  WENT AROUND AND DID QRH.  LANDED WITH FLAPS AT 20 DEGREES.  RIGGED FLAPS PER MM 27-51-00. REMOVED AND REPLACED LEFT BPSU IAW CRJ MM 27-51-10. CYCLED MULTIPLE TIMES, NO FURTHER FAILURES.  OPS CHECK GOOD.
